# SDR SIMA200419610

- Difficulty date: July 4, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N386AE
- Make and model: Saab 340B
- Aircraft serial: 340B386
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7252814117
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, THE CARGO FRAME AT FS 649 WAS FOUND DENTED.  PERFORMED AN EDDY CURRENT INSPECTION WITH NO REJECTABLE INDICATIONS.  FABRICATED A REPAIR ANGLE.  REPAIR DONE IAW SAAB 340 REPAIR STATEMENT 340SDS007323, PARA 1 DATED JUNE 29, 2004.  (M)
